# SDR UALA2011112206433

- Difficulty date: November 22, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 54,975 hours, 6,594 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 784465
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MAIN GALLEY SIDEWALL L4 DOOR INOPERATIVE.  RE-SECURED EMERGENCY LIGHT CONNECTOR,  OPS CHECKED NORMAL.
